# SDR CA050218006

- Difficulty date: February 14, 2005
- Submitted: April 1, 2005
- Operation: General aviation
- Make and model: Cessna 172M
- Aircraft time: 10,172 hours
- Engine: Lyc O320E2D
- Propeller: Mcauly 1C160DTM
- System (JASC): 3250 · Landing Gear Steering System
- Part: Ball Joint
- Part number: C109
- Condition: Broken
- Location: Lt Nose Gear
- Part time: 10,473 hours
- Stage of operation: TX
- How discovered: O
- Nature of condition: D
- Precautionary procedure: O

## Discrepancy

(CAN) PILOT REPORT PROBLEM, TO TAXI AIRCRAFT ON THE RAMP.  AIRCRAFT INSPECTED AND FOUND LT NOSE GEAR TUBE ASSEMBLY, STEERING BALL JOINT BROKEN.
